I just finished a two day/4 pills each day of Tinidazole. My symptoms have gone from a 10 yesterday to an 8 today. Should I call doctor for another round or is this medicine still working?? Long holiday weekend and I'm not sure what to do. Should I call and ask for another round of this medicine? I don't think I can handle any more of this awful burning... it's almost debilitating. Thanks so much!
- Tinidazole Information for Consumers
- Tinidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tinidazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jan 2013 • 3 answers
Posted 1 Apr 2013 • 2 answers
Metronidazole - I went to the doctor and I thought I had a uti. They told me my symptoms seemed like
Posted 18 Mar 2015 • 1 answer
Tindamax - Prescribed tinidazole 500 mg says take two tablets daily for five days do I take together
Posted 23 Jun 2016 • 0 answers
Posted 22 Sep 2016 • 0 answers